# SDR 95ZZZX6964

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 1179203903
- Condition: Failed
- Location: Lighting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WORKED FOR ABOUT 5 SECONDS.  ZERO HOURS SINCE OVERHAUL.
